# SDR CA150312005

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 37,450 hours
- Engine: Ge GE90110B1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AS REPORTED BY CABIN CREW, FREQUENT AND NUMEROUS ODORS DETECTED IN GALLEY, PASSENGER CABIN, AND LAVATORY AREAS DURING FLIGHT.  POWER TO IFE SYSTEM, READING LIGHT CONTROL, PASSENGER CALL SYS, ETC WERE TURNED OFF FOR REMAINDER OF FLIGHT.  RESOLUTION IFE COOLING FAN REPLACED FOR T/S DUE TO FAULT AIAW AMM21-27-35 PB401. DOOR AREA HEATERS , GALLEYS, ALL IFE SYS AND LIGHTING CHECKED, NO FAULTS FOUND.
